Posted by: B | 2009-02-13

So tired

Hi Doc

I have been following weight watchers for some weeks now. I have lost a little over 6kgs and feel great about it but I have lost all my energy. I thought that I would have more energy now since I am eating a lot healthier and doing more excercise than I was. By 20h00 I am finished for the day, can' t even help my husband clean up after supper. My legs and arms feel stiff and heavy and I just want to go to sleep. Will taking a suppliment help (I don' t take anything at the moment) and if so which supplement would you suggest? Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear B
It is important that you discuss this lack of energy with your Weight Watchers counsellor because you may need to increase your energy intake moderately. It is all very well to lose weight rapidly, but not if you eat so little that you don't have energy to function properly. If increasing your energy intake a bit does not help then you may need to have a medical checkup to see if you suffer from iron deficiency or blood sugar/insulin problems. In the meanwhile try taking Supradyn Forte to supplement your diet intake. This will help for iron deficiency, but not for problems with glucose or insulin (e.g. hypoglycaemia or insulin resistance or diabetes which can also make you feel so tired).
Hope you soon feel much more energetic
Best regards

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.